# SDR CALA2017063002063

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 75,393 hours, 28,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1109
- Condition: No Test
- Location: Emergency Lights
- Part time: 28 hours, 14 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT POWER SUPPLY FAILED TO TEST.  REPLACED THE POWER SUPPLY IAW MM 33-51-38. TESTED OK.
